# SDR I5PA2022030475701

- Difficulty date: March 4, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 63,779 hours, 33,654 cycles
- Engine: Pwa PW2037
- Engine time: 56,882 hours, 46,556 cycles
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Part number: PW2037
- Part serial: 727134
- Condition: Unserviceable
- Location: L Eng
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON 12/23/2021, ACFT AIR RETURNED TO GUAM AS A PRECAUTION DUE TO THE LEFT ENGINE EGT AT 655 ON CLIMB OUT. CONTINUOUSLY INDICATING IN YELLOW ON CLIMB. REMOVED AND REPLACED LEFT ENGINE PER AMM 71-00-02.
